Advil Junior Strength Chewables (24 Tablets, Grape Flavor), 100mg Ibuprofen, Fever Reducer/Pain Reducer, Ages 2-11, Pack of 2

Advil Junior Strength Chewables (24 Tablets, Grape Flavor), 100mg Ibuprofen, Fever Reducer/Pain Reducer, Ages 2-11, Pack of 2

Advil Junior Strength Chewables (24 Tablets, Grape Flavor), 100mg Ibuprofen, Fever Reducer/Pain Reducer, Ages 2-11, Pack of 2 Rating:
List Price: $10.28
Sale Price: $6.29
Availability: unspecified
Eligible For Free Shipping

Product Description

When your child has a fever, you know what it’s like to wait it out. For a convenient, great-tasting way to reduce your child’s fever, look no further than Advil Junior Strength Chewable Tablets. One dose of these grape-flavored chewable tablets delivers up to eight hours of fever relief, plus relief from aches and pains due to the common cold, flu, headaches and toothaches. Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). No dosing cup or water needed, Advil Junior Strength Chewable Tablets are an easy and tasty way to give your child a fast and long-lasting fever reducer/pain reliever. This Children’s Advil is suitable for children ages 2-11 years – review all labeled directions and warnings prior to administering to children. (3) Based on lowering fever below 100°F as compared to Children’s Tylenol

Satisfaction Guarantee
If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.

Details

  • Includes two packs of Advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets
  • Advil chewable medicine for kids lasts up to 8 hours in just one dose
  • Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches
  • Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains
  • Active ingredient: Ibuprofen 100 mg fever reducer/pain reliever (NSAID); suitable for children ages 2-11 years

Leave a Reply

Your email address will not be published. Required fields are marked *